# SDR FDEA201105181865

- Difficulty date: May 18, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 64,161 hours, 12,287 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA78281
- Condition: Dented
- Location: Bs 1701 L11l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1701 L11L FRAME FOUND DENT.  REPAIRED AS PER SRM 53-00-07 FIG 201  REVISION 46. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 112.
